MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH LOCKING SCREW; PROSTHESIS KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE WITH LOCKING SCREW; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported patient underwent a revision procedure eight years post implantation due to aseptic loosening and oxidation.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Implant date: (b)(6) 2013.Conocmitant medical products: tibial block and screws precoat size 4 5 mm thickness, catalog #: 00598800426 x2, lot #: unk.Stemmed tibial component precoat size 4 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten, catalog #: 00598003702, lot #: unk.Prc agmt block dist sz e 5mm, catalog #: 00599003510 x2, lot #: unk.Femoral component option for cemented use only size e left, catalog #: 00599401591, lot #: unk.Prc agmt block post sz e 10mm catalog # 00599003502 lot # unk stem extension straight 13mm dia x 100mm length(combined length 145mm) catalog # 00598801013 lot # unk stem extension offset 12mm dia x 100mm length(combined length 145mm) catalog # 00598802012 lot # unk g2: france h3: customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, d4, d6a, e1, g3, g6, h1, h2, h4, h10.D11: tibial block and screws precoat size 4 5 mm thickness catalog # 00598800426 x2 lot # 63548548.Stemmed tibial component precoat size 4 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten catalog # 00598003702 lot #64131315.Prc agmt block dist sz e 5mm catalog # 00599003510 x2 lot # 62830060.Femoral component option for cemented use only size e left catalog # 00599401591 lot # 64096819.Prc agmt block post sz e 10mm catalog # 00599003502 lot # 63203931.Stem extension straight 13mm dia x 100mm length(combined length 145mm) catalog # 00598801013 lot # 64063585.Stem extension offset 12mm dia x 100mm length(combined length 145mm) catalog # 00598802012 lot # 63960517.Tibial block and screws precoat size 4 5 mm thickness catalog # 00598800426 lot # 63795136.Prc agmt block dist sz e 5mm catalog # 00599003510 lot # 63166387.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Visual evaluation of the returned device shows signs of repeated use with wear.All implants were disassembled.Locking screw was not returned for evaluation.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARTICULAR SURFACE WITH LOCKING SCREW
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14347181
Report Number0001822565-2022-01362
Device Sequence Number4698135
Product Code JWH
UDI-Device Identifier00889024635760
UDI-Public(01)00889024635760(17)260430(10)64015782
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberN/A
Device Catalogue Number00599403214
Device Lot Number64015782
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer05/23/2022
08/10/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date06/07/2022
08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown